# SDR QXEA2017031300118

- Difficulty date: March 12, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 17,844 hours, 19,015 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GLOW STRIP NEAR RO 2 IS LOOSE. CLEANED FLOOR  AND STRIP  APPLIED TAPE AND SECURED. RETURNED TO SERVICE.
